Amitriptyline withdrawal remedy very hot legs (lower body very hot) not restless legs

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2017
Total Posts : 3
   Posted 12/20/2017 11:10 AM (GMT -6)   
Hi guys I have taken 70 mg amitriptyline for 17 years for insomnia it's been now 6 weeks I had my last tablet as I decided to come off cold turkey. In these past 6 weeks I had slept a total of 7 to 8 hours (in 6 weeks).
I have researched before coming off these horrible meds that the withdrawal symptoms are horrific and I am going through all. Is there anybody who came off amitriptyline successfully any tips help
Any herbal remedy for SLEEP I have tries 5-htp but it gave me sire Main problem at present is very hot lower body(especially legs becomes very very hot when I ly down on the bed) it's not restless legs syndrome as I don't feel pain in my legs but my lower body becomes very very hot and I cannot sleep because of this. I am sure it's amitriptyline withdrawal symptoms as I never had any problem before.
Anybody who had this problem when withdrawing from amitriptyline please help any herbal remedy for this.
Thanks and how long these withdrawal symptoms last. So many people say it will last 6 to 8 months for body aches,nausea,head aches,abdominal cramps......anyone who went through amitriptyline withdrawal please message me thank you in advance.

Forum Moderator

Date Joined Feb 2003
Total Posts : 15871
   Posted 12/20/2017 12:39 PM (GMT -6)   
Hi 007, so sorry to read about the problem you are having. I personally think you need to get seen by the dr that was rxing this medication to you. I am sure you already know this particular medication should never be stopped cold turkey, a proper wean could have saved you a lot of misery.

I can't say how long it will be before your body adjusts, you were on it for quite a long time & my thinking is this will play role on how long it takes for your body to reset itself. Take care.
Moderator in Chronic Pain & Psoriasis Forums

Forum Moderator

Date Joined Apr 2012
Total Posts : 7295
   Posted 12/21/2017 1:02 PM (GMT -6)   

welcome to the forum,

I have just started that med at 10mg per day for severe daily head pain.

I was advised strongly not to go off with telling my doc.

So as Straydog suggests, please call you prescribing doc, most of the time they do understand and can give you meds to abort the withdraw systems.

Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 6:56 AM (GMT -6)
There are a total of 2,943,057 posts in 322,915 threads.
View Active Threads

Who's Online
This forum has 161292 registered members. Please welcome our newest member, Patriciaizzy.
314 Guest(s), 13 Registered Member(s) are currently online.  Details
NicHostetler, Psilociraptor, imagardener2, tickbite666, JNF, Bucko, physedgirl09, Tonyland, Pratoman, OriolCarol, Woodduck12, Crazyick, UC since 98